# SDR AALA200802612A

- Difficulty date: November 30, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 58,377 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT.  CREW REPORTED GEAR UNSAFE INDICATION FOLLOWING GEAR EXTENSION.  ACCOMPLISHED ALTERNALE GEAR EXTENSION PROCEDURE.  LANDED ABQ WITHOUT INCIDENT.  REPLACED LEFT HAND MAIN LANDING GEAR PROXIMITY SENSOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
